# SDR SIMA2012052002

- Difficulty date: February 18, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 30,775 hours, 29,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 109973
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT SIDE NR 4 FLOOR STRIP EMERGENCY LIGHT INOPERABLE.  THIS ITEM HAS BEEN DEFFERED PER MEL 33-30 AUTH #020853-C.  REMOVED AND REPLACED NR 3 BATTERY CHARGER, BATTERY AND NR 4 FLOOR LIGHT STRIP.  STRIP, FLOOR PROXIMITY LIGHT 6636-7.  MEL RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
